# SDR FDEA200907222694

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 21,020 hours, 11,160 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: 701
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT APPROX 80KTS RECEIVED AVIONICS SMOKE  WARNING REJECTED T/O & WARNING WENT OUT. WARNING  REOCCURED DURING TAXI WHEN POWER WAS PUSHED UP.   INSPECTED AVIONICS BAY FOR WATER & SMOKE. NONE  FOUND. RECEIVED WARNING AT GATE AVIONICS SMOKE,  DISCONNECTED CONNECTOR TO SMOKE DETECTOR 13WA  WARNING STOPPED. R & R SMOKE DETECTOR 13WA IAW AMM  26-15-12-4. OPS NORMAL. COMPLETED ENG RUN PER JRH ADVANCED THROTTLES SEVERAL TIMES, NO SMOKE WARNING RECEIVED. ACFT OK FOR SVC.
